# SDR N6WA2012082602

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 18,218 hours, 12,443 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dirty
- Location: Pax Doorway
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE.  CLEANED DEBRIS FROM LOWER DOOR JAM, PERFORMED OP'S CHECKED OF PAX DOOR IAW AMM 52-70-00.
